MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The site reported that a bilateral patient was initially planned for monovision (distance in right eye and near vision for left eye), but after implantation and light adjustment treatments, the patient changed her mind and wanted distance vision for both eyes.The light adjustable lens in the left eye was explanted and replaced with another light adjustable lens in order to achieve distance vision in both eyes.Device history record for the lens was reviewed.No issues were noted.The explanted lens was not saved for return.No product is expected back.
 
Event or Problem Description
The site reported that a bilateral patient was initially planned for monovision (distance in right eye and near vision for left eye), but after implantation and light adjustment treatments, the patient changed her mind and wanted distance vision for both eyes.The light adjustable lens in the left eye was explanted and replaced with another light adjustable lens in order to achieve distance vision in both eyes.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
MDR Report Key12194073
Report Number3012712027-2021-00033
Device Sequence Number3397849
Product Code PZK
UDI-Device Identifier00818806020210
UDI-Public01008188060202101119120417221130
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL02-001446
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date07/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;